# SDR CALA9801197

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN AFT END OF LOWER ANGLE AT RT OUTBOARD MID-FLAP INBOARD END RIB.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS FABRICATED AND INTALLED IAW SRM 51-40-2.
